# SDR A6WA200940069

- Difficulty date: February 11, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 12,395 hours, 11,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER BLEEDS TRANSFERRED TO APU, SMELLED SMOKE IN COCKPIT, TURNED PACKS OFF, SMOKE CLEARED.  T/S TO LT PACK PRODUCING SMOKE REF LP 187703/3 FOR MEL.  (K)
